Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Erratum to the review of ``Lie groups. An approach through invariants and representations''


Author: V. S. Varadarajan
Journal: Bull. Amer. Math. Soc. 46 (2009), 175-175
Published electronically: August 28, 2008
Original Article: Bull. Amer. Math. Soc., 45 (2008), 661-674.
Full-text PDF


Additional Information

V. S. Varadarajan
Affiliation: University of California at Los Angeles, Los Angeles, California
Email: vsv@math.ucla.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-08-01235-4
PII: S 0273-0979(08)01235-4
Published electronically: August 28, 2008
Article copyright: © Copyright 2008 American Mathematical Society